Comment on "Robustness and Regularization of Support Vector Machines" by H. Xu et al. (Journal of Machine Learning Research, vol. 10, pp. 1485-1510, 2009)
Yahya Forghani and Hadi Sadoghi

Comment on "Robustness and Regularization of Support Vector Machines" by H. Xu et al. (Journal of Machine Learning Research, vol. 10, pp. 1485-1510, 2009).pdf41.09kB
Type: Paper
Tags:

Bibtex:
@article{14:110,author={Yahya Forghani and Hadi Sadoghi}, Title={Comment on "Robustness and Regularization of Support Vector Machines" by H. Xu et al. (Journal of Machine Learning Research, vol. 10, pp. 1485-1510, 2009)},journal={Journal of Machine Learning Research},volume={14}, url={http://jmlr.org/papers/volume14/forghani13a/forghani13a.pdf}}


Support
Academic Torrents!

Disable your
ad-blocker!

Report